MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age or date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: requested, not provided due to hospital policy.A6: race: requested, not provided due to hospital policy.D6a: implanted date: unknown if the device was implanted.D6b: explanted date: unknown if the device was explanted.E3: occupation: ir lab manager.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following information: it was reported that during the closure of an 8fr femoral access procedure the 8fr angio-seal had an issue during deployment and may not have made a full second click during deployment.The procedure prior to the use of the angio-seal device was femoral access neurovascular procedure.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update sections d4, h3 and h4 and to provide the completed investigation results.One (1) 8fr angioseal device was returned to terumo medical corporation for product evaluation.The returned sample included the carrier tube, hemostasis sheath, locator, and guidewire.The device was visually inspected and found to have been in used condition with visible signs of blood.The carrier tube and hemostasis sheath were returned fully mated and fully rear locked.The suture and tamper tube were also returned.The suture was cut at the distal tip and appeared torn at the proximal end.The carrier tube hub was opened, and the suture was found to have been torn.The carrier tube and hemostasis sheath were returned fully mated and fully rear locked.The suture was cut at the distal tip and appeared torn at the proximal end.The carrier tube hub was opened, and the suture was found to have been torn.The suture certificate of analysis was subsequently requested from the manufacturing facility and reviewed to ensure compliance with device standards.The component was within the appropriate specifications at the time of manufacturing.The component may have broken due to excessive force during use.The cause of the event could not be determined based on the available information.As a result, the complaint was confirmed.The exact root cause cannot be determined.Review of device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the failure mode and effects analysis (fmea)/hazard based risk table (hbrt).

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
TERUMO PUERTO RICO LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24537009
Report Number3013394970-2026-00106
Device Sequence Number9027096
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)260923(10)0001312599
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001312599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown